# SDR SWAA2025012076590

- Difficulty date: December 12, 2024
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 40,314 hours, 19,006 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM LOCATED BS986.5 WL208.1 AND RBL43 AT AFT GALLEY AREA 2024-763067<[01] EQUIPMENT P/N 45MG; S/N 130061901; DUE DATE 12-JUN-25 WAS USED ON STEP 6;[02] TOOL USED ON STEP 10 EDDY CURRENT EQUIPMENT P/N: NORTEC 600D S:N 60009161631 DUE DATE: 11-MAR-25;[03] PERFORMED PERMANENT REPAIR ON FLOOR BEAM LOCATED BS986.5 WL208.1 AND RBL43 AT AFT GALLEY AREA I.A.W B737-800 SRM 53-70-51-2R-6. REPAIR 6. SEE INDIVIDUAL SIGN OF BELOW.;[04] PERFORMED PERMANENT REPAIR ON FLOOR BEAM LOCATED BS986.5 WL208.1 AND RBL43 AT AFT GALLEY AREA I.A.W B737-800 SRM 53-70-51-2R-6. REPAIR 6. SEE INDIVIDUAL SIGN OFF BELOW RII
